U.S. doctors online nowAsk doctors free
Dale, IN
A 69-year-old female asked:

Is insominia a side effect of arimidex (anastrozole)?

1 doctor answer2 doctors weighed in
Dr. Gary Richardson
Sleep Medicine 39 years experience
Arimidex (anastrozole) & insomnia: Arimidex (anastrozole) can cause insomnia, and sleep problems while on the drug are quite common. If sleep problems produce daytime impairment (sleepiness etc.), then it may be appropriate to trial a sleeping pill to reverse the effects of the medication. Be sure to mention the symptom to the prescribing doctor and explore solutions.

Similar questions

A 42-year-old member asked:

Any side effects of arimidex (anastrozole)?

3 doctor answers4 doctors weighed in
Dr. William A Biermann
Medical Oncology 47 years experience
Many: Hot flashes, diarrhea, other menopausal symptoms are common, but not severe. Occasionally abnormal lipids. Can cause joint stiffness and aches. Done density is reduced. Sounds aweful but is actually well tolerated.

Related questions

A 35-year-old member asked:
Can you take arimidex (anastrozole) wih anything else?
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
Can you eat grapefruit while taking arimidex (anastrozole)?
2 doctor answers4 doctors weighed in
A 39-year-old member asked:
Does arimidex (anastrozole) raise cholesterol levels?
1 doctor answer4 doctors weighed in
A 61-year-old female asked:
Why did arimidex (anastrozole) cause me to have anxiety?
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
Is it dangerous to eat tofu when on arimidex (anastrozole)?
2 doctor answers5 doctors weighed in
Last updated Aug 30, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.